MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE
Model Number 8253200
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the operation, the patient interface had no stimulation response.The stim return, located under the stimulus setting on the monitor, shows 0.There is no stimulus delivery tone heard when attempting to stimulate the nerve.There is no waveform displayed on the monitor when attempting to stimulate the nerve.There was no patient impact related to the event.
 
Additional Manufacturer Narrative
H3: product analysis: the impedance self-test of stim1 failed.The pin on stim1 has loosened.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23712370
Report Number1045254-2025-02680
Device Sequence Number12989207
Product Code ETN
UDI-Device Identifier00643169283275
UDI-Public(01)00643169283275(11)141218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200
Device Catalogue Number8253200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown